# SDR ASAA0954195

- Difficulty date: January 10, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,837 hours, 1,779 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OVERSPEED LIGHT ILLUMINATED WITH MASTER CAUTION.  HAPPENED AT FL350 ABOUT 2 1/2 HOURS INTO FLIGHT.  SHUT DOWN APU OVERSPEED LIGHT EXT PER QRH GROUNDED YES.  PERFORMED APU BITE TEST MX MSG NR 49 31014 APU OVERSPEED PRESENT.  REF FIM 49 60 00 810 801.  VERIFIED APU BITE SHOWN FAULT CODE 49 31014. ACCOMPLISHED FIM TASK 49 30 00 810 802.  REPLACED APU SPEED SENSOR PER AMM 49 61 21 PB 401.  APU OPS CHECK NORMAL ON GROUND.  ETOPS PART VERIFICATION ACCOMPLISHED BY SEAMC JERRY.
